# SDR USAA2012010600022

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 30,869 hours, 20,105 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK FLOORBEAM APPROX 12 INCHES AFT OF FR20, Z-500, -Y1292.  REPLACED SEAT TRACK FLOORBEAM APPROX 12 INCHES AFT OF FR20, Z-500, -Y1292 IAW A319 SRM 51-72-11.
